Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Not having proper facial hair, hairloss in front of the head. How can it be treated?

Hi doctor, Im 30 yrs old. married and having one kid. My problem is till now Im not having proper facial hair . I have a mustache but its missing hair in the middle and I also dont have sideburns. got alittle hair growth on my chin though. Also Im having hair loss on my front part of head( baldness ) . Ive waited till now hoping I will get any benefit when I age more. Pls help me as I find this really difficult to go with.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi not appearance of facial hair along with baldness in a 30 yr old male individual indicates it is due to testosterone deficiency.go for direct and total serum testosterone levels.if it is less take testosterone undeconate injections .if no response apply minoxidil 5 percent lotion over the area where there is lesser density of hair.and take finax 1mg tablet daily once
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor